Alert archive / New York / Small Craft Advisories in 2012
Small Craft Advisory 65, NWS New York, NY
NWS New York, NY issued this small craft advisory at Jul 20, 2012, 7:44 PM EDT. It took effect at Jul 20, 2012, 8:00 PM EDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Jul 20, 2012, 7:44 PM EDT (23:44 UTC)
- In effect from
- Jul 20, 2012, 8:00 PM EDT
- Expired
- Jul 21, 2012, 4:23 AM EDT
- In force
- 8 hr
- Issued by
- NWS New York, NY
The text
As transmitted, in the capitals the NWS used until 2016.
332 WHUS71 KOKX 202344 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 744 PM EDT FRI JUL 20 2012 ...ROUGH OCEAN SEAS ARE FORECAST THROUGH SATURDAY NIGHT... .PERSISTENT EAST TO NORTHEAST WINDS BLOWING OVER A LONG DISTANCE OR FETCH WILL CONTINUE TO PRODUCE HIGH SEAS ACROSS THE LOCAL ATLANTIC OCEAN COASTAL WATERS THROUGH SATURDAY NIGHT. ANZ350-353-355-210800- /O.CAN.KOKX.SC.Y.0064.000000T0000Z-120722T1000Z/ /O.NEW.KOKX.SC.Y.0065.120721T0000Z-120722T1000Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 744 PM EDT FRI JUL 20 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EDT SUNDAY. * LOCATION...COASTAL OCEAN WATERS SOUTH OF LONG ISLAND. * WINDS...EAST 10 TO 20 KT WITH GUSTS UP TO 25 KT. * SEAS...6 TO 10 FEET. * TIMING...THE STRONGEST WINDS AND HIGHEST SEAS WILL OCCUR TONIGHT AND GRADUALLY DECREASE ON SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ330-335-338-340-345-210045- /O.CAN.KOKX.SC.Y.0064.000000T0000Z-120721T0000Z/ LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- 744 PM EDT FRI JUL 20 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN UPTON HAS CANCELLED THE SMALL CRAFT ADVISORY. THE STRONGEST EAST TO NORTHEAST WINDS HAVE ENDED AND MOVED FURTHER SOUTH ACROSS THE ATLANTIC OCEAN COASTAL WATERS. $$
1 follow-up statement
862 WHUS71 KOKX 210823 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 423 AM EDT SAT JUL 21 2012 ...ROUGH OCEAN SEAS EXPECTED TODAY AND TONIGHT... ANZ350-353-355-212030- /O.CAN.KOKX.SC.Y.0065.000000T0000Z-120722T1000Z/ /O.NEW.KOKX.SW.Y.0023.120721T0823Z-120722T1000Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 423 AM EDT SAT JUL 21 2012 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 6 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL 6 AM EDT SUNDAY. * LOCATION...COASTAL OCEAN WATERS SOUTH OF LONG ISLAND. * SEAS...4 TO 7 FEET. * TIMING...THE HIGHEST SEAS WILL OCCUR TODAY...AND SUBSIDE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELLS CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this small craft advisory went out at Jul 20, 4:47 PM EDT, 2 hours 57 minutes earlier.
Area forecast discussion, Jul 20, 4:47 PM EDT, 2 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
447 PM EDT FRI JUL 20 2012
.SYNOPSIS...
LOW PRESSURE SLIDES SOUTH AND EAST OF THE AREA TONIGHT ALONG A
STATIONARY FRONTAL BOUNDARY. HIGH PRESSURE THEN BUILDS IN LATER ON
SATURDAY FROM THE NORTH AND WEST. HIGH PRESSURE MOVES OVER THE
REGION SATURDAY NIGHT. HIGH PRESSURE REMAINS OVER THE AREA FOR THE
END OF THE WEEKEND...WITH LOW PRESSURE IMPACTING THE REGION
THROUGH FOR THE FIRST PART OF THE WEEK. HIGH PRESSURE THEN BUILDS
BACK IN FOR THE END OF THE WEEK...WITH ANOTHER LOW POSSIBLY MOVING
NEXT WEEKEND.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
UPPER LEVEL TROUGH AXIS REMAINS ACROSS THE MID ATLANTIC TONIGHT
WITH A LOW PRESSURE WAVE ALONG A STATIONARY FRONT WELL SOUTH OF
LONG ISLAND. RIGHT REAR QUAD OF JET ACROSS THE REGION. MODELS IN
PRETTY GOOD AGREEMENT WITH RAIN EVENTUALLY TAPERING OFF FROM NORTH
TO SOUTH.
HEAVY RAIN FROM MESOSCALE CONVERGENCE ACROSS LONG ISLAND LATE THIS
AFTERNOON IS EXPECTED TO DECREASE BY EARLY THIS EVENING. POPS
LOWER FROM NORTH TO SOUTH. BLENDED IN MAV/MET/NAM 12 SFC TEMPS FOR
LOWS TONIGHT. RESIDUAL MOISTURE IN AREAS WHERE WINDS WILL BECOME
LIGHT TONIGHT ACROSS THE INTERIOR WILL SEE SOME PATCHY FOG AS
TEMPS COOL.
THERE IS A HIGH RISK OF RIP CURRENTS FOR THIS AFTERNOON AND
EVENING.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH SATURDAY NIGHT/...
JET STREAK EXITS THE REGION ON SATURDAY WITH FLOW BECOMING MORE
SPLIT AT 500MB. AT THE SFC...LOW PRESSURE WAVE MOVES FARTHER OUT
TO SEA WITH HIGH PRESSURE FROM THE NORTH AND WEST BUILDING MORE
INTO THE REGION. WINDS WILL BE LESS THAN FRIDAY AND HIGHS WERE
CHOSEN FROM MAV/MET BLEND. FOR SATURDAY NIGHT...HIGH PRESSURE
CENTERS OVER THE REGION WITH NW FLOW ALOFT. THIS SHOULD ALLOW FOR
GREATER SUBSIDENCE AND DRIER AIR. LOWS TAKEN FROM MET GUIDANCE.
&&
.LONG TERM /SUNDAY THROUGH FRIDAY/...
FAIRLY GOOD MODEL AGREEMENT FOR THE BEGINNING OF THE PERIOD. MAINLY
DRY AND QUIET CONDITIONS ON SUNDAY WITH THE SURFACE HIGH PRESSURE
BUILDING OVER THE ATLANTIC AND A MOSTLY ZONAL FLOW ALOFT AS SURFACE
RIDGING OVER THE CENTRAL US KEEPS THE STRONG UPPER LEVEL LOW WELL
PUSHED INTO NORTHERN CANADA. USING A BLEND OF GUIDANCE...BOTH HIGH
TEMPS ON SUN AND OVERNIGHT MON WILL REMAIN NEAR NORMAL. THE ONLY
UNCERTAINTY SUN NIGHT IS THE 12Z NAM DEVELOPING A WEAK SHORTWAVE AND
BRINGING THE VORT MAX THROUGH CENTRAL NY...WHICH COULD PRODUCE AN
ISO SHOWER FOR A PERIOD. OTHERWISE...A DRY FORECAST UNTIL LATE SUN
NIGHT.
CHC POPS ACROSS THE AREA BEGINNING 12Z MON AS A SURFACE TROUGH
PUSHES DOWN FROM THE NORTH AHEAD OF AN APPROACHING COLD FRONT. BOTH
THE 12Z NAM AND ECMWF BRING ANOTHER WEAK UPPER LEVEL SHORTWAVE
THROUGH ALONG WITH THE TROUGH...WHICH COULD PRODUCE ENOUGH LIFT FOR
SOME SCT ACTIVITY. SCAPE VALUES BETWEEN 500 AND 1000 J/KG...SO WILL
ALSO INCLUDE THE MENTION OF THUNDER. THE BEST CHC FOR ANY PRECIP MON
LOOKS TO BE BETWEEN 18Z AND 00Z AS THE COLD FRONT NEARS THE
CWA...AND ANOTHER ASSOCIATED STRONGER UPPER LEVEL SHORTWAVE MOVES
THROUGH. KEPT THE CHC WORDING IN THROUGH MON NIGHT INTO TUES AS THE
SURFACE COLD FRONT AND UPPER LEVEL TROUGH PUSH THROUGH. SOME TIMING
DIFFERENCES WITH THE 12Z GFS BEING THE QUICKER SOLUTION..MOVING
THROUGH DURING TUES MORNING...AND THE 12Z ECMWF LINGERING UNTIL THE
AFTERNOON. THE SEVERITY OF ANY THUNDERSTORM DEVELOPMENT WILL DEPEND
ON THE TIMING...WITH THE BEST INSTABILITY IN THE AFTERNOON IN
ASSOCIATION WITH THE DAYTIME HEATING. ONCE THE FRONT MAKES ITS
PASSAGE BY TUES NIGHT...HIGH PRESSURE BUILDS AT THE SURFACE MID
WEEK...WHILE THE UPPER LEVEL RIDGE EDGES INTO THE
NORTHEAST...CREATING PLENTY OF SUBSIDENCE AND PLEASANT WEATHER FOR
WED AND THURS.
MODEL GUIDANCE CLEARLY DIVERGES FOR THE WEEKEND...WITH THE 12Z ECMWF
BEING THE MORE PROGRESSIVE ON BRINGING FORTH A WARM FRONT FRIDAY
MORNING AND THE ASSOCIATED LOW PRESSURE BY LATE FRIDAY...WHILE THE
12Z GFS HOLDS OFF UNTIL FRI NIGHT INTO SAT. USING MAINLY HPC
GUIDANCE FOR THE END OF THE WEEK...SIDED MORE WITH THE GFS SOLUTION
OF TIMING OF BOTH SURFACE LOW AND PASSAGE OF THE STRONG UPPER LEVEL
TROUGH...LEADING TO SLIGHT CHC POPS ON FRI AND CHC POPS FOR SAT.
TEMPS FLUCTUATING DURING THE WEEK...WITH A GRADUAL INCREASE FOR THE
FIRST PART OF THE WEEK AS SOUTHERLY FLOW BUILDS AHEAD OF THE
APPROACHING COLD FRONT. THIS FLOW BRINGS IN 850MB TEMPS PUSHING INTO
THE UPPER TEENS...RESULTING IN ABOVE NORMAL TEMPS FOR MON AND TUES
FOR INLAND AREAS...THOUGH WITH THE ONSHORE FLOW...COASTAL AREAS
COULD STILL SEE NEAR NORMAL. FOR THIS...USED A BLENDED DGEX/MOS
GUIDANCE. BEHIND THE FRONT...SEE BRIEF COOLING...AND USING HPC
GUIDANCE...PUSH TEMPS BACK INTO THE LOWER TO MID 80S FOR HIGHS AND
THE MID 60S TO LOWER 70S FOR OVERNIGHT LOWS.
&&
.AVIATION /21Z FRIDAY THROUGH WEDNESDAY/...
LOW PRESSURE WILL TRAVEL ALONG A STALLED FRONTAL BOUNDARY SOUTH OF
THE TERMINALS INTO EARLY THIS EVENING. HIGH PRESSURE WILL START TO
BUILD IN FROM THE NORTH TONIGHT. HIGH PRESSURE WILL BUILD FARTHER
OVER THE REGION SATURDAY.
CONDITIONS REMAIN HIGHLY VARIABLE FROM VFR TO MARGINAL VFR TO
OCCASIONALLY IFR...WITH LOCALLY IFR CONDITIONS. CONFIDENCE REMAINS
LOW.
TONIGHT...PRECIPITATION TAPERS OFF WITH SOME OF THE TERMINALS
RETURNING TO VFR CONDITIONS. BEST CHANCE OF THIS WILL BE NORTH OF
NYC AS HIGH PRESSURE BUILD INTO THE REGION FROM THE NORTH. COASTAL
LOCATIONS MAY SEE A PERIOD OF LIGHT RAIN OR DRIZZLE THROUGH THE
FIRST PART OF TONIGHT AND HAVE SUBSEQUENTLY HELD ONTO MVFR FOR A
GOOD PART OF THE NIGHT.
NY METRO ENHANCED AVIATION WEATHER SUPPORT...
DETAILED INFORMATION...INCLUDING HOURLY TAF WIND COMPONENT FCSTS
CAN BE FOUND AT: HTTP:/WWW.ERH.NOAA.GOV/ZNY/N90 (LOWER CASE)
KJFK FCSTER COMMENTS: VARIABLE FLIGHT CATEGORIES THIS AFTERNOON
WITH MVFR IN VSBY/CIGS IN HEAVIER SHOWERS. CONFIDENCE IS LOW FOR
OCCURRENCE AND TIMING OF ANY IFR CONDITIONS.
KLGA FCSTER COMMENTS: VARIABLE FLIGHT CATEGORIES THIS AFTERNOON
WITH WITH MVFR IN VSBY/CIGS IN HEAVIER SHOWERS. CONFIDENCE IS LOW
FOR OCCURRENCE AND TIMING OF ANY IFR CONDITIONS.
KEWR FCSTER COMMENTS: VARIABLE FLIGHT CATEGORIES THIS AFTERNOON
WITH MVFR IN VSBY/CIGS IN HEAVIER SHOWERS. CONFIDENCE IS LOW FOR
OCCURRENCE AND TIMING OF ANY IFR CONDITIONS.
KTEB FCSTER COMMENTS: AMENDMENTS POSSIBLE IF ANY IFR
CIGS...CONFIDENCE IS MEDIUM...TIMING IS LOW.
KHPN FCSTER COMMENTS: AMENDMENTS POSSIBLE IF ANY IFR CIGS THIS
AFTERNOON...CONFIDENCE AND TIMING IS LOW.
KISP FCSTER COMMENTS: AMENDMENTS POSSIBLE IF ANY IFR CIGS THIS
AFTERNOON...CONFIDENCE IS MEDIUM...TIMING IS LOW. OCCASIONAL GUSTS
INTO THE LOWER 20 KTS POSSIBLE.
OUTLOOK FOR 18Z SAT THROUGH WED...
.SAT-SUN...VFR.
.MON-TUE...CHANCE OF SCT SHRA/TSTMS.
.WED...VFR.
&&
.MARINE...
STRONG PRESSURE GRADIENT BETWEEN LOW OFF MID-ATLANTIC AND HIGH
ACROSS NORTHERN NEW ENGLAND WILL KEEP STRONG SCA ACROSS OCEAN AND
SCA FOR OTHER WATERS INTO EARLY THIS EVENING. THIS SHOULD SUBSIDE
FOR WATERS OUTSIDE OF OCEAN LATER THIS EVENING. SEAS REALLY
BUILDING ACROSS WESTERN OCEAN WITH 8-10 FT REPORTED FROM BUOYS
FROM THE PERSISTENT AROUND 30 KT WINDS. THE WINDS WILL BECOME LESS
OF A FACTOR LATE TONIGHT INTO SATURDAY...BUT SEAS ACROSS OCEAN
WILL REMAIN AT SCA LEVELS.
BRIEF PERIOD OF POSSIBLE SCA CONDITIONS EARLY SUNDAY MORNING WILL
DIMINISH AS THE HIGH PRESSURE BUILDS IN...DECREASING WINDS AND WAVES
TO SUB-SCA CONDITIONS. MAINLY SUB-SCA CONDITIONS THIS WEEK...THOUGH
MAY SEE POSSIBLE 25 KT WINDS ON THE OCEAN AS THE FRONT PASSES
THROUGH ON TUES. CAN ALSO EXPECT GUSTY WINDS WITH THUNDERSTORMS ON
MON AND TUES. WITH NO CLEAR PERSISTING WIND FLOW THIS
WEEK...SHOULDN/T SEE WAVES HAVE THE CHANCE TO BUILD UP TO ABOVE 5 FT
ON THE WATERS FOR THE WEEK. MAINLY USED WAVEWATCH
GUIDANCE...BLENDING WITH PREVIOUS FORECAST.
&&
.HYDROLOGY...
GENERALLY 1/2 TO 1 INCH FOR THIS EVENT THROUGH MAINLY THIS
EVENING. ANY FLOODING SHOULD JUST BE MINOR AT MOST. DRY WEATHER
EXPECTED FOR SATURDAY AND SATURDAY NIGHT.
WITH PRECIPITABLE WATERS FORECAST TO BE FROM 1.5-2 INCHES
MONDAY-TUESDAY - LOCALLY HEAVY RAINFALL IS POSSIBLE WITH ANY STRONGER
CONVECTION. THE MAIN THREAT WILL BE FOR MINOR URBAN/POOR DRAINAGE
FLOODING - WITH LOCALIZED FLASH FLOODING A POSSIBILITY. CURRENTLY
THERE IS TOO MUCH UNCERTAINTY IN THE TIMING/ORGANIZATION OF ANY
CONVECTION TO HIGHLIGHT THE FLASH FLOOD THREAT IN THE HWO AND TO
SPECIFY ANY RAINFALL AMOUNTS IN THE MONDAY-TUESDAY TIME FRAME.
&&
.TIDES/COASTAL FLOODING...
HIGH ASTRO TIDES DUE TO A RECENT NEW MOON...AND SURGE VIA A STRONG
NE FLOW...MAY COMBINE TO CAUSE MINOR COASTAL FLOODING DURING
TONIGHTS HIGH TIDE CYCLE ALONG THE MORE VULNERABLE COASTAL AREAS OF
WESTERN LONG ISLAND SOUND...THE SOUTHERN AND EASTERN BAYS OF LONG
ISLAND...AND THE SOUTHERN BAYS OF NYC. SURGE OF ABOUT 1.5 TO 1.75
FT WILL BE NEEDED FOR MINOR COASTAL FLOODING DURING THIS TIME.
LATEST GUIDANCE IS KEEPING WATERS LEVELS A FEW TENTHS BELOW MINOR
THRESHOLDS IN THESE AREAS...BUT BASED ON ANOMALY AND STRONG NE FLOW
WATERS LEVELS WILL LIKELY COME CLOSER THAN THAT.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
NJ...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR ANZ330-
335-338-340-345.
SMALL CRAFT ADVISORY UNTIL 6 AM EDT SUNDAY FOR ANZ350-353-355.
&&
SYNOPSIS...JM/SEARS
NEAR TERM...JM
SHORT TERM...JM
LONG TERM...SEARS
AVIATION...MET
MARINE...JM/SEARS
HYDROLOGY...JM/SEARS
TIDES/COASTAL FLOODING...Hazardous weather outlook, Jul 20, 4:44 PM EDT, 3 hours before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE NEW YORK NY 444 PM EDT FRI JUL 20 2012 NYZ075-080-081-178-179-212045- KINGS (BROOKLYN)-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK- SOUTHERN QUEENS-SOUTHERN NASSAU- 444 PM EDT FRI JUL 20 2012 ...HIGH RIP CURRENT RISK IN EFFECT THROUGH SATURDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NEW YORK. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH RIP CURRENT RISK. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH RIP CURRENT RISK THROUGH SATURDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. CTZ005>012-NJZ002-004-006-103>108-NYZ067>074-078-079-176-177-212045- NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN- SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC- EASTERN PASSAIC-HUDSON-WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX- EASTERN ESSEX-WESTERN UNION-EASTERN UNION-ORANGE-PUTNAM-ROCKLAND- NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX- RICHMOND (STATEN ISLAND)-NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK- NORTHERN QUEENS-NORTHERN NASSAU- 444 PM EDT FRI JUL 20 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. ANZ330-335-338-340-345-350-353-355-212045- LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 444 PM EDT FRI JUL 20 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA.
The office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 4:36 AM EDT | Special Weather Statement | OKX | Bronx, New York | 54 min |
| Jul 20, 5:35 AM EDT | Rip Current Statement | OKX | Kings, Nassau, Queens, Suffolk | 38 hr |
| Jul 20, 4:29 PM EDT | Coastal Flood Statement | OKX | Bronx, Kings, Nassau, New York, Queens, Richmond and 2 more | 10 hr |
Nearby
Small Craft Advisories in New York, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.